MathSciNet Relay Station
MathSciNet bibliographic data
MR1187941 82B23 (57M25 82-02)
Wu, F. Y. Knot theory and statistical mechanics. Rev. Modern Phys. 64 (1992), no. 4, 1099–1131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement